# SDR DALA2025090406559

- Difficulty date: August 26, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 60,770 hours, 43,741 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOUBLER BTW STA: XRS164 AND 150.450 AT LT WING.   LOWER SURFACE OF LT WING WAS REPAIRED PER ER/A 626343-14AD (1165171)
